# SDR CALA2009100600604

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,003 hours, 10,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK FOUND EMERGENCY LIGHT AT ROW 5 TO ROW 10 LEFT SIDE INOPERATIVE.  TROUBLESHOT AND FOUND BATTERY PACK DISCHARGED, REMOVED AND REPLACED BATTERY PACK, OPERATIONAL CHECKS GOOD.
